International Journal of Difference Equations (IJDE)

Volume 3, Number 2 December (2008)

 

 

CONTENTS

 

 

On the Dynamics of a Rational Difference Equation, Part 2, 
pp. 195-225
Authors: A.M. Amleh, E. Camouzis and G. Ladas

Oscillation Criteria for Sublinear Half-Linear Delay Dynamic Equations 
pp. 227-245.
Authors: Lynn Erbe, Taher S. Hassan, Allan Peterson and Samir H. Saker

Numerical Results for Some Schrödinger Difference Equations 
pp. 247-266
Authors: Lynn Erbe, Allan Peterson, Andreas Ruffing and Andreas Suhrer

Impulsive Stabilization of certain Delay Differential Equations with Piecewise Constant Argument
pp. 267-276 
Authors: Xiaodi Li

Second Order Linear Difference Equations and Karamata Sequences 
pp. 277-288
Authors: Serena Matucci and Pavel Rehák

Nonoscillation Criteria for Solutions of Higher-order Functional DifferenceEquations of Neutral Type
pp. 289-304
Authors: Radhanath Rath, Subhendu Kumar Rath and B. L. Sibabrata Barik

Avoiding Forbidden Sequences by Finding Suitable Initial Values 
pp. 305-315
Authors: István Szalkai

The Quasilinearization Method for Dynamic Equations with m-point Boundary Value Problems on Time Scales
pp. 317-330
Authors: Peiguang Wang and Yanxia Lu

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact